Close
(0) items
You have no items in your shopping cart.
All Categories
    Filters
    Preferences
    Search
    Manufacturer: Advil

    Advil Home & Away Pack, Ibuprofen Tablets, 200 Mg, 360 + 10 Coated Tablets

    €20.90
    €21.69
    ADVIL HOME AND AWAY PACK IBUPROFEN 200 MG, PAIN RELIVER/FEVER REDUCER (NSAID) 360+10 COATED TABLETS
    GTIN: 305731708493
    • The original round tablet providing safe, effective pain relief for over 30 years.
      • Advil® is the #1 selling pain reliever.1
      • Nothing's stronger, longer lasting or better on tough pain than Advil®.2
      • The medicine in Advil® is the one doctors recommend the most for joint pains.3

      For over 30 years, millions of people have trusted Advil® to relieve their aches and pains.
    •  
    • Each tablet of Advil®:
      • Delivers 200mg of ibuprofen

      Advil® temporarily relieve minor aches and pains due to:
      • headache
      • toothache
      • muscle aches
      • backaches
      • menstrual cramps
      • the common cold
      • minor pain of arthritis


      As well as:

      • temporarily reduces fever
    •  
    • While there are many pain relievers available for sale without a prescription, it is important to know the differences between them. The pain reliever in Advil® is ibuprofen, which is part of a class of drugs called non-steroidal anti-inflammatory drugs (NSAID) that also includes aspirin and naproxen sodium. Clinical studies have shown that when taken as directed, Advil® is a safe and effective pain reliever.

      Advil® is different than other OTC pain medications. Advil® does not contain acetaminophen, an active ingredient that is included in many other pain relievers. Multiple studies have shown that Advil® is stronger and lasts longer on tough pain than other OTC pain relievers.

      Patients and doctors have trusted Advil® to deliver fast and long-lasting relief from many kinds of acute pain: headache, muscle aches, minor arthritis and other joint pain, and backache. 
    • Welcome to the Advil® Pain Relief Headquarters: Experts at the Forefront of Pain Management

      Advil® stands for tough pain relief. This guide was created to assist you in finding the type of pain you have, taking proper action against the pain, and learning how to prevent future mistakes.


      Roll over the indications and click to learn more.

    Pain Relief Tips

     

    Trusted by Doctors & Patients for Over 30 Years

    •  

    Click on Video to Learn More

    Other Information

    Additional Pain Relief Products

     
        This Product
         
    See product page Advil® Liqui-Gels®, Ibuprofen 200 mg., 240 Capsules
    Uses
    Headaches
    Yes
    Yes
    Minor arthritis pain
    Yes
    Yes
    Backaches
    Yes
    Yes
    Joint Pain    
    Muscle pains
    Yes
    Yes
    Menstrual pains
    Yes
    Yes
    Toothaches
    Yes
    Yes
    Occasional sleeplessness from minor aches and pains    
        This Product
         
    See product page Advil® Liqui-Gels®, Ibuprofen 200 mg., 240 Capsules
    Uses
    Headaches
    Yes
    Yes
    Minor arthritis pain
    Yes
    Yes
    Backaches
    Yes
    Yes
    Joint Pain    
    Muscle pains
    Yes
    Yes
    Menstrual pains
    Yes
    Yes
    Toothaches
    Yes
    Yes
    Occasional sleeplessness from minor aches and pains    

    References

    • Among OTC pain relievers. According to 2014 IRI POS.
      2 Among OTC pain relievers.
      3 Based on the most recent IMS Health data.
    • The original round tablet providing safe, effective pain relief for over 30 years.
      • Advil® is the #1 selling pain reliever.1
      • Nothing's stronger, longer lasting or better on tough pain than Advil®.2
      • The medicine in Advil® is the one doctors recommend the most for joint pains.3

      For over 30 years, millions of people have trusted Advil® to relieve their aches and pains.
    •  
    • Each tablet of Advil®:
      • Delivers 200mg of ibuprofen

      Advil® temporarily relieve minor aches and pains due to:
      • headache
      • toothache
      • muscle aches
      • backaches
      • menstrual cramps
      • the common cold
      • minor pain of arthritis


      As well as:

      • temporarily reduces fever
    •  
    • While there are many pain relievers available for sale without a prescription, it is important to know the differences between them. The pain reliever in Advil® is ibuprofen, which is part of a class of drugs called non-steroidal anti-inflammatory drugs (NSAID) that also includes aspirin and naproxen sodium. Clinical studies have shown that when taken as directed, Advil® is a safe and effective pain reliever.

      Advil® is different than other OTC pain medications. Advil® does not contain acetaminophen, an active ingredient that is included in many other pain relievers. Multiple studies have shown that Advil® is stronger and lasts longer on tough pain than other OTC pain relievers.

      Patients and doctors have trusted Advil® to deliver fast and long-lasting relief from many kinds of acute pain: headache, muscle aches, minor arthritis and other joint pain, and backache. 
    • Welcome to the Advil® Pain Relief Headquarters: Experts at the Forefront of Pain Management

      Advil® stands for tough pain relief. This guide was created to assist you in finding the type of pain you have, taking proper action against the pain, and learning how to prevent future mistakes.


      Roll over the indications and click to learn more.

    Pain Relief Tips

     

    Trusted by Doctors & Patients for Over 30 Years

    •  

    Click on Video to Learn More

    Other Information

    Additional Pain Relief Products

     
        This Product
         
    See product page Advil® Liqui-Gels®, Ibuprofen 200 mg., 240 Capsules
    Uses
    Headaches
    Yes
    Yes
    Minor arthritis pain
    Yes
    Yes
    Backaches
    Yes
    Yes
    Joint Pain    
    Muscle pains
    Yes
    Yes
    Menstrual pains
    Yes
    Yes
    Toothaches
    Yes
    Yes
    Occasional sleeplessness from minor aches and pains    
        This Product
         
    See product page Advil® Liqui-Gels®, Ibuprofen 200 mg., 240 Capsules
    Uses
    Headaches
    Yes
    Yes
    Minor arthritis pain
    Yes
    Yes
    Backaches
    Yes
    Yes
    Joint Pain    
    Muscle pains
    Yes
    Yes
    Menstrual pains
    Yes
    Yes
    Toothaches
    Yes
    Yes
    Occasional sleeplessness from minor aches and pains    

    References

    • Among OTC pain relievers. According to 2014 IRI POS.
      2 Among OTC pain relievers.
      3 Based on the most recent IMS Health data.